Jump to content
Acne.org
  • entries
    45
  • comments
    26
  • views
    20,372

(Day 174)

Zeet

514 views

Two new, huge, red, painful fuckers appeared this week on my left cheek. This seems to be an endless battle and im starting to lose my hope :wacko: at least i had thought that 95% of people on this drug are clear at this point. Well, it's personal... Could it be 'cause im on such low dosage? (20mg)

I just simply couldn't handle the 40mg right now... and many of you others are on 80mg wtf.

66 pills left. So I'll swallow my last pill on day 240. And then... If i'm still breaking out I really dont know what to do. I guess I'll have to give acne the grand prize and admit that I lost.

But we'll see...



1 Comment


Recommended Comments

Being on a low 20mg has a lot to do with you still breaking out. I was on 40 mg the first 2 months and then went up tp 80mg the rest of my time (total of 6 months). Talk to your derm, but if you can handle it try to increase your dose to at least 40mg. There are many studies out there that state the higher your dose the better chance there is that the acne will not come back. I know being on a higher dose is hard, but your body eventually get's use to it....I'm only 5 feet tall even and weigh 120 lbs. and I was able to take 80mg with litte side effects....I hope this helps....and Good Luck!

Share this comment


Link to comment
×